# SDR JJBA20251215026

- Difficulty date: December 9, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 49,009 hours, 33,082 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS HARD TO OPEN AND CLOSE. READJUSTED MAIN CABIN DOOR ROLLERS. OPS CHECK SAT.
